# SDR USAA2013072600005

- Difficulty date: July 21, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063700000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232FF BETWEEN FRAMES 20 TO 24 & -Y1292 TO -Y1732.   REPLACED FLOOR PANEL IAW SRM 53-12-00, FIG 206 & IRM 9701, REV G.
